# SDR DALA2017112008244

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 115,015 hours, 14,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE WIRE TO THE EMERGENCY LIGHT AT THE R3 DOOR BROKEN.   REMOVED AND REPLACED THE LIGHT ASSY IAW AMM 33-51-12.   OPS CHECKED GOOD,  OK FOR SERVICE.
